# SDR CKSA96058

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161M
- Make and model: Doug DC-8F-55
- Aircraft serial: 45762
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 57775621
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KMIA - FLT 75568 - NR 2 ENGINE FIRE WARNING CAME ON CLIMBING THROUGH 12,000 FEET LIGHT AND BELL STOPPED IMMEDIATELY AFTER RETARDING THROTTLE TO IDLE.  FIRE TEST OK.  ADJUSTED LOOP.  SYSTEM CHECKS NORMAL PER MM CHAPTER 26-10-0.  (M)
